# SDR BAQA091475

- Difficulty date: December 10, 2003
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N945ME
- Make and model: Bolkms BK117B1
- Aircraft serial: 7235
- Aircraft time: 6,552 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1172429702
- Part serial: 317
- Condition: Cracked
- Location: Cockpit
- Part time: 1,995 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT WINDOW IS CRACKED. REPLACED WITH SERVICABLE UNIT.  02/02/2004
